Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 28, Issue 4

Issues

A generalization of a theorem by Křížek, Luca, and Somer on elite primes

Tom Müller
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0922

Abstract

A prime number p is called b-elite if only finitely many generalized Fermat numbers Fb,n=b2n+1 are quadratic residues modulo p. We generalize a Theorem of Křížek, Luca, and Somer giving an asymptotic bound for elite primes, present some further results and derive conjectures concerning primes related to generalized elites.

Keywords: generalized elite primes; generalized Fermat numbers; anti-elite primes; non-elite primes

About the article

* Correspondence address: Universität Trier, Institut für Cusanus-Forschung, Domfreihof 3, 54290 Trier, Deutschland,


Published Online: 2009-09-25

Published in Print: 2008-12-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 28, Issue 4, Pages 375–382, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0922.

Export Citation

Comments (0)

Please log in or register to comment.
Log in